# SDR DXTA2018F00145

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N521QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 2,003 hours, 1,421 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: 69122622
- Condition: Chipped
- Location: Tailcone
- Part time: 2,003 hours, 1,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE STINGER DAMAGE (CORNER CHIPPED) ENGINEERING MEMO NUMBER DQ16422M1 REV A.
